# SDR USAA2010012990231

- Difficulty date: January 26, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,952 hours, 34,155 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Part number: 6545871132
- Part serial: 001443
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACKS IN FORWARD SERVICE DOOR BEAM CUTOUTS AT NR 4 & 5 AFT STOP FITTINGS.  REPAIRED FORWARD SERVICE DOOR BEAM CUTOUTS AT NR 4 & 5 AFT STOP FITTINGS IAW TYPICAL REPAIR 52-10-11.
